# SDR UALA2013032601921

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 72,396 hours, 21,275 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 21-23ABC AND 25-26ABC ARE INOPERATIVE.  SECURED CONNECTOR UNDER SEAT 24ABC.  CHECKED LIGHTS AT 21-23 AND 24-25 ABC.  CHECKED OKAY.
